, Volume 19, Issue 1–2, pp 250–263 | Cite as

On the consistency of a slight (?) Modification of quine'sMew Foundations

  • Ronald Björn Jensen


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Ehrenfeucht, and A. Mostowski, ‘Models of Axiomatic Theories admitting Automorphism’,Fundamenta Mathematica 43 (1956) 50–68.Google Scholar
  2. [2]
    P. Erdös, and R. Rado, ‘A Partition Calculus in Set Theory’,Bulletin of the American Mathematical Society 62 (1956) 427–488.Google Scholar
  3. [3]
    Th. Hailperin, ‘A Set of Axioms for Logic’,Journal of Symbolic Logic 9 (1944) 1–19.Google Scholar
  4. [4]
    G. Kreisel, and Hao Wang, ‘Some Applications of Formalized Consistency Proofs’,Fundamenta Mathematica 42 (1955) 101–110.Google Scholar
  5. [5]
    W. V. Quine, ‘New Foundations for Mathematical Logic’, reprinted inFrom a Logical Point of View, Harvard Univ. Press, Cambridge, Mass., 1953.Google Scholar
  6. [6]
    F. Ramsey, ‘On a Problem of Formal Logic’, reprinted inThe Foundations of Mathematics, Kegan Paul, London, 1931.Google Scholar
  7. [7]
    E. Specker, ‘The Axiom of Choice in Quine's “New Foundations for Mathematical Logic”’,Proceedings of the National Academy of Sciences, U.S.A. 29 (1953) 366–368.Google Scholar
  8. [8]
    E. Specker, ‘Typical Ambiguity in Logic’,Methodology and Philosophy of Science. Proceedings of the 1960 International Congress (ed. by E. Nagel, P. Suppes and A. Tarski), Stanford University Press, 1962, pp. 116–123.Google Scholar

Copyright information

© D. Reidel Publishing Company 1968

Authors and Affiliations

  • Ronald Björn Jensen
    • 1
  1. 1.Seminar für Logik und GrundlagenforschungBonn

Personalised recommendations